# SDR SWIA2020011647801

- Difficulty date: December 28, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - AFT WET AREA ON RH FLOOR BEAM JUST IN FRONT OF FRAME 90 GUSSET PLATE, Y = 10.748".   (C-CHECK) RO 1/15/2020   REMOVED AND REPLACED  RH FLOOR BEAM JUST IN FRONT OF FRAME 90 GUSSET PLATE, Y = 10.748" REF SRM.
